Publication
Title
Positive numerical splitting method for the hull and white 2D black-scholes equation
Author
Abstract
Language
English
Source (journal)
Numerical methods for partial differential equations. - New York, N.Y.
Publication
New York, N.Y. : 2015
ISSN
0749-159X
Volume/pages
31:3(2015), p. 822-846
ISI
000351777700011
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Novel methods in computational finance (STRIKE).
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.05.2015
Last edited 08.05.2018
To cite this reference